text.skipToContent text.skipToNavigation
Shipping truck
Advil ibuprofen tablets 100un#000000000000595355

$13.99

Private brand
Medication
Natural health product
Member price
Eco-friendly
Pickup in store - Free
Home delivery Available

Drug caution code

Drug caution code

The owner-pharmacists affiliated to Familiprix are solely responsible for the sale of these products, which are under their control and supervision. Any medication or natural health product may cause serious adverse reactions and/or interact with other medications. Carefully read the label, warnings and inserts provided by the manufacturer and talk to your pharmacist when purchasing such medications or natural health products. Always keep medications and natural health products out of the reach of children. In order to avoid any adverse effects caused by a medication or natural health product, please refer to the product's Drug Caution Code.
Shape TABLET
Sub brand name N/A
U.P.C 062107004091
#NPN N/A
#DIN 01933558
Content 200.0 MG / 0.0 
Directions adults and children 12 years and over: take 1 tablet every 4 hours or 2 tablets every 6-8 hours as needed
- do not exceed 6 tablets in 24 hours, unless directed by a doctor. Children under 12 should use Children's Advil®.
Other information store at room temperature (15°-30°C).
WARNINGS STOMACH BLEEDING WARNING May cause stomach bleeding. Symptoms may include - feeling faint - vomiting blood - bloody or black stools. Chance of stomach bleeding higher if: - age 60 or over - had stomach ulcers or bleeding problems - take a blood thinner or steroid - take with drugs containing NSAIDs like acetylsalicylic acid (ASA), ibuprofen, naproxen, or prescription NSAIDs - have 3 or more alcoholic drinks per day while using this product.

ALLERGY ALERT Ibuprofen may cause severe allergic reaction, especially in people allergic to ASA. Stop use and get medical help right away if you have - severe itching - hives - swelling of eyes and mouth - skin blisters - difficulty breathing.

DO NOT USE - if allergic to ibuprofen, ASA, salicylates, NSAIDs, or any other ingredient in product
- if you are dehydrated due to vomiting, diarrhea, or lack of fluid intake
- right before or after heart surgery
- if in your third trimester of pregnancy.

ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU - have - stomach ulcers or bleeding - high blood pressure - heart, liver or kidney disease - diabetes - any other serious condition
- take any other drugs especially daily low-dose ASA (81 to 325 mg)
- are trying to conceive, in your first or second trimester of pregnancy, or if breastfeeding.

WHEN USING THIS PRODUCT - take with food or milk if upset stomach occurs
- risk of heart attack or stroke may increase if used more or longer than directed.

STOP USE AND ASK A DOCTOR IF - you show signs of stomach bleeding
- pain worsens or lasts more than 5 days
- fever worsens or lasts more than 3 days
- any new symptoms appear.

KEEP OUT OF REACH OF CHILDREN. In case of overdose, call a poison control centre or get medical help right away.

If glued carton end flap is broken, do not use.
THIS PACKAGE IS NOT CHILD RESISTANT.
All Advil Caplets sizes (yellow package) are available with child resistant caps.
Relieves headaches, fever, back & muscle pain

Uses temporarily - relieves minor aches and pains due to: - headache - migraine - backache - common cold or flu - arthritis or muscle sprains and strains - toothache - menstrual cramps
- reduces fever.



(In each tablet) Purpose
Active ingredient
Ibuprofen (NSAID)* 200 mg Pain reliever, fever reducer